# SDR REXA2017042900566

- Difficulty date: April 29, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 21,771 hours, 14,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 846-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AISLE SEAT TRACK HAS CORROSION BETWEEN BS 846+62 AND 977, IN CABIN.   REMOVED AND REPLACED THE SEAT TRACK IAW REO 670-53-00-074, 670-53-00-343 AND AMM 53-00-49-400-801.
